Genesis Paracetamol Tablets 500mg 16 Tablets

(9 customer reviews)

Images

Genesis Paracetamol Tablets 500mg 16 Tablets

(9 customer reviews)

Details

£0.75
5p per 1 unit

Add to cart options

Product Actions

Additional Information

Each Tablet contains 500 mg Paracetamol

Tablets for oral use. For the treatment of mild to moderate pain including headache, migraine, toothache, backache, rheumatic and muscle pains, period pains, colds and flu (sore throat, fever, aches and pains).. Capsule-shaped tablets. Genesis.

Manufacturers Address

MA Holder:Chelonia Healthcare Ltd,Boumpoulinas 11,Nicosia,P.C. 1060,Cyprus.

Return to

Genesis Pharmaceuticals Ltd,84 Pembroke Road,London,W8 6NX.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all of the products listed on our website is accurate and up to date. However, food products are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website. Despite the product information being regularly updated. Iceland is unable to accept liability for any inaccuracies or incorrect information contained on this site. This does not affect your statutory rights.
We recommend that you always check the packaging for allergen advice and talk to your doctor if you need any further food allergy advice. Please remember that products suitable for vegans may not necessarily be suitable for people with food allergies, as advised by The Vegan Society.

In-store availability, prices and promotions may vary from those online. Please check with your local store before visiting.

Customer Reviews

(9 customer reviews)

A regular item on my shopping list due to ongoing health issues. Would prefer that I could buy 2 boxes at a time, like almost everhwere else!

I have given this star rating because its what I require on a daily basis and also because it is cheaper to buy than from boots and chemist’s my only criticism is that you can only purchase one box and not two

My only problem with this product is that I can't get more than one box. Paracetamol is paracetamol.

Always good to have in stock for rapid relief of those unforseen occasions of headache and other pains.

would give 5 stars if they cost less.

These are the standard paracetamol caplets, shaped for easy swallowing, good pain relief. So handy to have them available at Iceland!

I have had these before, they are excellent. AND cheap.

My specialist recommended painkiller. Very effective for hip/log pain.

500mg of paracetamol per tablet, nothing more, nothing less. Well-proven solution to headaches and/or general aches and pains.


Ingredients

Each Tablet contains 500 mg Paracetamol